# SDR SWAA2025102721683

- Difficulty date: October 5, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 70,257 hours, 42,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BETWEEN BS 794.5 TO 807, S26R, WL 153 IN AFT CARGO BAY.   REPLACED STRAP & FASTENERS IAW SRM 51-10-02 ITEM 9, SRM 51-40-02, AND DWG 146A8340, SHEET 21, REV -.
